# SDR EIA980327

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - FORWARD ENTRANCE EMERGENCY PORTABLE LIGHT WILL NOT ILLUMINATE.  RELAMPED PORTABLE EMERGENCY LIGHT.  OPS CHECK NORMAL PER 33-53-0.  (M)
